Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Albuquerque, NM

June 6, 2015Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2015, 7:45 PM MDT for Lincoln County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2015, 7:45 PM MDT (01:45 UTC)
Expired
Jun 6, 2015, 8:30 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 95 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2894 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS55 KABQ 070145
SVRABQ
NMC027-070230-
/O.NEW.KABQ.SV.W.0124.150607T0145Z-150607T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
745 PM MDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 830 PM MDT

* AT 744 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SAN
  PATRICIO...OR 21 MILES EAST OF RUIDOSO...MOVING EAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  TINNIE AROUND 755 PM MDT.
  ARABELA AROUND 810 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3332 10532 3347 10543 3376 10503 3338 10489
TIME...MOT...LOC 0144Z 248DEG 24KT 3343 10532 

HAIL...1.25IN
WIND...60MPH

$$

SHOEMAKE
1 follow-up statement
728 
WWUS55 KABQ 070201
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
801 PM MDT SAT JUN 6 2015

NMC027-070230-
/O.CON.KABQ.SV.W.0124.000000T0000Z-150607T0230Z/
LINCOLN-
801 PM MDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHEASTERN LINCOLN COUNTY...

AT 800 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF TINNIE...OR 31 MILES EAST OF RUIDOSO...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE 
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3332 10532 3344 10540 3376 10503 3338 10489
TIME...MOT...LOC 0200Z 252DEG 27KT 3346 10516 

HAIL...1.25IN
WIND...60MPH
 
$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 6, 5:59 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT SAT JUN 6 2015

.AVIATION...
00Z TAF CYCLE

LOW PRESSURE ALOFT IS CURRENTLY MOVING OVER
NEVADA/UTAH/ARIZONA...DRAWING SOME MOISTURE INTO NEW MEXICO.
SHOWERS AND THUNDERSTORMS BLOSSOMED...AND SHOULD BE MOST
CONCENTRATED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW
MEXICO THROUGH THE EARLY EVENING BEFORE WANING. SOME SHOWERS AND
STORMS WILL BE POSSIBLE IN THE WESTERN PARTS OF NEW MEXICO AS
WELL...BUT WILL BE MUCH FEWER AND MORE ISOLATED. BRIEF DOWNPOURS
CAUSING MVFR/IFR CEILINGS/VISIBILITY ALONG WITH GUSTY DOWNBURST
WINDS AND SMALL HAIL WILL BE THE PRIMARY AVIATION HAZARDS WITH ANY
PASSING STORM. CLOUDS WILL REDEVELOP EARLY SUNDAY
AFTERNOON...GROWING INTO NEW SHOWERS AND STORMS...MOSTLY OVER THE
NORTH CENTRAL AND EASTERN PARTS OF THE STATE.

52

&&

.PREV DISCUSSION...333 PM MDT SAT JUN 6 2015...
.SYNOPSIS...
MAINLY OVER THE EAST THIS EVENING BEFORE STORMS DIMINISH. SOME DRIER
AIR WILL BEGIN TO WORK IN FROM THE WEST SUNDAY AND SUNDAY NIGHT
DECREASING AREAL COVERAGE OF SHOWERS AND STORMS OVER NORTHWEST NEW
MEXICO.  FOR MOST OF NEXT WEEK...HIGH TEMPERATURES WILL BE NEAR TO
BELOW AVERAGE AS MOISTURE SEEPS NORTHWARD...SOME OF WHICH COULD BE
FROM HURRICANE BLANCA. SHOWERS AND STORMS WILL BE IN THE FORECAST
EVERY DAY...ESPECIALLY FOR THE HIGHER TERRAIN.

&&

.DISCUSSION...
UPPER LOW TO REMAIN TO OUR WEST THROUGH MUCH OF SUNDAY BEFORE LOSING
ITS IDENTITY AND ALLOWING SOME DRIER AIR TO PUSH INTO NORTHWEST TO
WEST CENTRAL NM. THE SLIGHT DRYING TREND FOR THESE AREAS PROBABLY
WON/T SURVIVE FOR LONG... AS HURRICANE BLANCA CHUGS TO THE
NORTHWEST. THE GFS APPEARS TO DRAWN MOISTURE TO THE EAST AND
NORTHEAST OFF OF THIS SYSTEM AS SOON AS MONDAY...BUT IT APPEARS TO
AFFECT SOUTH CENTRAL TO NORTHEAST NM ON MONDAY...THEN OVERSPREADS
MORE OF THE STATE THEREAFTER. THE STATE WILL BE UNDER A WEAK RIDGE
EARLY TO MID NEXT WEEK...AND A WEAK UPPER LOW WILL BE POSITIONED TO
THE WEST BY MID TO LATE NEXT WEEK...WHICH SHOULD ALLOW MOISTURE TO
PERSIST OVER THE FORECAST AREA...WITH SUBTLE DAY TO DAY CHANGES.
THERE MAY BE SOME DRYING WEST CENTRAL AND SOUTHWEST BY NEXT
THURSDAY/FRIDAY AS THE TROUGH LIFTS INTO COLORADO AND THE DRYLINE
BECOMES ACTIVE. ALL IN ALL IT LOOKS LIKE A BUSY NEXT SEVEN DAYS FOR
THE RADARS. HIGH TEMPERATURES THROUGH THE FORECAST PERIOD LOOK TO BE
NEAR TO BELOW AVERAGE FOR THE MOST PART.

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH
OF NEW MEXICO THROUGH THIS EVENING AS MOISTURE VALUES CONTINUE TO BE
NEAR 200 PERCENT OF NORMAL. STORMS WILL GENERALLY DIMINISH IN
COVERAGE AND INTENSITY ACROSS WESTERN AND PORTIONS OF CENTRAL NM
THRU THE EVENING. HOWEVER...STRONG TO SEVERE STORMS WILL REMAIN
POSSIBLE ACROSS THE EAST. GOOD TO EXCELLENT HUMIDITY RECOVERIES ARE
EXPECTED TONIGHT.

AS DRY AIR CONTINUES TO NUDGE INTO WESTERN NM OVERNIGHT AND
TOMORROW...THE BEST MOISTURE AND CHANCES FOR ADDITIONAL STORMS WILL
SHIFT EASTWARD...FAVORING AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN. THUS...HUMIDITIES SUNDAY AFTERNOON WILL TREND
DOWNWARD ACROSS THE WEST...NEARING 15 PERCENT IN SOME AREAS.

A BACK DOOR COLD FRONT WILL MOVE INTO THE NE PLAINS EARLY MONDAY.
THIS AREA WILL BE THE FOCUS FOR ADDITIONAL STORMS ON MONDAY
AFTERNOON. MEANWHILE...MOISTURE REMNANTS FROM NOW HURRICANE BLANCA
WILL BE MOVING NORTHWARD TOWARD ARIZONA AS THE UPPER LEVEL RIDGE
BUILDS OVER NEW/OLD MEXICO. SOME MOISTURE MAY OOZE INTO SW PORTIONS
OF THE AREA...THUS...A FEW SHOWERS WILL BE POSSIBLE THERE AS
WELL...ESPECIALLY INTO MONDAY NIGHT.

ON TUESDAY...THE RIDGE AXIS WILL BE SQUARELY OVER NM. A FEW SHOWERS
AND THUNDERSTORMS WILL LIKELY DEVELOP FAVORING THE HIGHER TERRAIN.
HOWEVER...WE WILL STILL BE WATCHING THE MOISTURE FROM BLANCA TRACK
OVER AZ. EARLIER INDICATIONS WERE THAT THE MOISTURE WOULD STILL MOVE
OVER WESTERN/NORTHERN NM ON WED/THURS AS AN UPPER LEVEL TROUGH MOVED
EASTWARD. HOWEVER...SOME MODELS INDICATE THAT WHILE NW NM MAY SEE
SOME INCREASE IN STORM COVERAGE WED/THURS...THE BULK OF THE MOISTURE
FROM BLANCA WILL NOW MOVE NORTHWARD INTO UTAH AND COLORADO...RATHER
THAN INTO NM. WILL NEED TO WAIT FOR MORE MODEL CONSISTENCY TO
IMPROVE CONFIDENCE.

VENTILATION WILL GENERALLY REMAIN GOOD TO EXCELLENT THRU THE NEXT
WEEK...THOUGH WILL TREND DOWNWARD ON TUESDAY WITH LIGHTER WINDS
UNDER THE RIDGE.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 6:03 AM MDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 AM MDT SAT JUN 6 2015

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
603 AM MDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS
MOST OF NORTH AND CENTRAL NEW MEXICO THIS AFTERNOON AND EVENING.
THE BEST CHANCE OF ANY SEVERE STORMS SHOULD BE ACROSS THE
NORTHEAST THIRD OF THE STATE. THE MAIN THREATS WILL BE STRONG
WINDS AND HAIL. IN ADDITION...LOCALLY HEAVY THUNDERSTORM RAINFALL
MAY LAST LONG ENOUGH AT A FEW LOCATIONS ACROSS THE NORTH THIRD OF
THE STATE TO CREATE SOME LOCALIZED MINOR FLOODING OR HEAVY RUNOFF
IN URBAN AREAS AS WELL AS ARROYOS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS
THE EAST HALF OF NEW MEXICO SUNDAY AFTERNOON AND EVENING. THE
MAIN THREATS WILL AGAIN BE STRONG WINDS AND HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
MAINLY NORTHEAST NEW MEXICO AND FOR SUNDAY AFTERNOON AND EVENING
ACROSS THE EAST HALF OF NEW MEXICO FOR THE RISK OF LARGE HAIL AND
STRONG THUNDERSTORM WINDS.

43

In the hours before

Special weather statement, Jun 6, 5:42 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT SAT JUN 6 2015

NMZ523-070015-
CENTRAL HIGHLANDS-
542 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY
UNTIL 615 PM MDT...

AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF CEDARVALE...OR 13 MILES
NORTH OF CORONA...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DURAN.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3434 10565 3452 10566 3461 10531 3437 10531
      3431 10532
TIME...MOT...LOC 2341Z 266DEG 26KT 3444 10557

CA
Special weather statement, Jun 6, 5:59 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT SAT JUN 6 2015

NMZ529-532-070030-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-
559 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
630 PM MDT...

AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF TRUJILLO...OR 31 MILES NORTH OF
SANTA ROSA...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TREMENTINA.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3531 10482 3545 10485 3559 10445 3531 10450
TIME...MOT...LOC 2359Z 255DEG 27KT 3540 10464

CA
Special weather statement, Jun 6, 6:18 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT SAT JUN 6 2015

NMZ523-533-539-070045-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
618 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...
NORTHEASTERN LINCOLN AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 645 PM
MDT...

AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF PASTURA TO 14 MILES NORTHEAST OF CORONA...AND MOVING
EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SANTA ROSA...VAUGHN...PASTURA...PINTADA AND DURAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 250 AND 277.
 HIGHWAY 285 BETWEEN MILE MARKERS 184 AND 204.

OTHER LOCATIONS AFFECTED INCLUDE POWER DAM LAKE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3460 10483 3460 10489 3449 10489 3412 10510
      3425 10547 3429 10546 3431 10550 3431 10554
      3502 10510 3502 10459
TIME...MOT...LOC 0017Z 271DEG 16KT 3488 10504 3437 10538

SHOEMAKE
Special weather statement, Jun 6, 6:57 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT SAT JUN 6 2015

NMZ523-533-539-070130-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
657 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 730 PM MDT...

AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF CORONA...MOVING NORTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
GUADALUPE AND NORTHEASTERN LINCOLN COUNTIES.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 186 AND 197.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3415 10534 3432 10545 3453 10508 3427 10494
TIME...MOT...LOC 0056Z 245DEG 21KT 3428 10531

SHOEMAKE
Special weather statement, Jun 6, 7:17 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
717 PM MDT SAT JUN 6 2015

NMZ531-532-534-070145-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-
717 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...WEST
CENTRAL QUAY AND SOUTH CENTRAL HARDING COUNTIES UNTIL 745 PM MDT...

AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST
OF CONCHAS DAM TO 10 MILES NORTH OF NEWKIRK...AND MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...MONTOYA...CONCHAS AND BELL RANCH.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 309 AND 321.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3504 10395 3506 10410 3508 10413 3522 10413
      3521 10429 3553 10411 3556 10382 3552 10364
TIME...MOT...LOC 0116Z 271DEG 20KT 3542 10401 3521 10421

SHOEMAKE
Special weather statement, Jun 6, 7:32 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
732 PM MDT SAT JUN 6 2015

NMZ526-539-070215-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
732 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
815 PM MDT...

AT 731 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENCOE...OR 16 MILES EAST OF RUIDOSO...
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. HAIL MAY ACCUMULATE ON ROADS...CREATING SLICK AND
TREACHEROUS DRIVING CONDITIONS.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LINCOLN...SAN PATRICIO AND LINCOLN STATE MONUMENT AROUND 740 PM
MDT.
  HONDO AROUND 745 PM MDT.
  TINNIE AROUND 750 PM MDT.
  ARABELA AROUND 810 PM MDT.

&&

LAT...LON 3345 10554 3376 10511 3341 10490 3330 10538
      3331 10544
TIME...MOT...LOC 0131Z 244DEG 22KT 3342 10541

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:18 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jun 6, 6:26 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jun 6, 6:49 PM MDTSevere Thunderstorm WarningABQSan Miguel26 min
Jun 6, 6:57 PM MDTSpecial Weather StatementABQ33 min
Jun 6, 7:17 PM MDTSpecial Weather StatementABQQuay28 min
Jun 6, 7:32 PM MDTSpecial Weather StatementABQLincoln43 min
Jun 6, 7:59 PM MDTSpecial Weather StatementABQQuay31 min
Jun 6, 8:05 PM MDTSpecial Weather StatementABQHarding25 min
Jun 6, 8:29 PM MDTSpecial Weather StatementABQQuay46 min
Jun 6, 8:31 PM MDTSpecial Weather StatementABQChaves29 min
Jun 6, 8:50 PM MDTSpecial Weather StatementABQDe Baca25 min
Jun 6, 9:14 PM MDTSpecial Weather StatementABQQuay31 min
Jun 6, 9:15 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Jun 6, 10:05 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln25 min
Jun 6, 10:48 PM MDTSpecial Weather StatementABQCurry, Roosevelt57 min
Jun 6, 11:20 PM MDTSpecial Weather StatementABQLincoln40 min
Jun 6, 11:40 PM MDTSpecial Weather StatementABQCurry35 min
Jun 7, 12:43 AM MDTSpecial Weather StatementABQChaves32 min
Jun 7, 1:16 AM MDTSpecial Weather StatementABQHarding29 min
Jun 7, 12:01 PM MDTSpecial Weather StatementABQColfax29 min
Jun 7, 12:26 PM MDTSpecial Weather StatementABQLos Alamos34 min
Jun 7, 12:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 7, 12:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel40 min
Jun 7, 1:04 PM MDTSpecial Weather StatementABQLincoln26 min
Jun 7, 1:13 PM MDTSpecial Weather StatementABQColfax32 min
Jun 7, 1:26 PM MDTSpecial Weather StatementABQUnion34 min
Jun 7, 1:27 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel48 min
Jun 7, 1:29 PM MDTSevere Thunderstorm WarningABQColfax46 min
Jun 7, 2:07 PM MDTSpecial Weather StatementABQGuadalupe38 min
Jun 7, 2:09 PM MDTSevere Thunderstorm WarningABQGuadalupe25 min
Jun 7, 2:22 PM MDTSevere Thunderstorm WarningABQGuadalupe33 min
Jun 7, 2:28 PM MDTSpecial Weather StatementABQMora, Union32 min
Jun 7, 2:57 PM MDTSpecial Weather StatementABQGuadalupe33 min
Jun 7, 3:31 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln44 min
Jun 7, 3:38 PM MDTSpecial Weather StatementABQDe Baca37 min
Jun 7, 4:07 PM MDTSpecial Weather StatementABQHarding23 min
Jun 7, 4:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
Jun 7, 4:29 PM MDTSpecial Weather StatementABQCurry31 min
Jun 7, 4:31 PM MDTSpecial Weather StatementABQHarding44 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.